# SDR ASOA20141012128

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 36,910 hours, 27,956 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001786
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A BURNING ODOR COMING FROM THE CABIN LIGHT MODULE.  LANDED WITHOUT INCIDENT AND MAINTENANCE R & R THE CABIN LIGHT CONTROL MODULE, OPS TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
